# SDR SWAA012971

- Difficulty date: October 29, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 25,761 hours, 23,344 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND WEB CRACKED AT BS 178, RBL 5, WL 201.                                        REPAIRED WEB PER SRM.
